Show simple item record

 
dc.contributorDepartament de Salut
dc.contributor.authorCosta-Pagès, Joan
dc.date.accessioned2018-06-18T09:18:34Z
dc.date.available2018-06-18T09:18:34Z
dc.date.issued2017-06
dc.identifier.citationCosta-Pagès J. Riscos dels medicaments en la insuficiència cardíaca. Butll Inf Ter. 2017 Juny;28(6):41-50.
dc.identifier.issn1579-9441
dc.identifier.urihttp://hdl.handle.net/11351/3509
dc.descriptionHeart Failure; Adverse reactions to drugs; Interactions
dc.description.abstractHeart failure (HF) involves the failure of the heart's pump function and the deleterious repercussion on other organs. The prevalence of HF is important in our healthcare environment and entails a large number of admissions, re-admissions and health expenditure. These aspects are aggravated with the increase in survival and the age of the population, and also with its link to the morbidity and mortality it entails. The drugs that can trigger or exacerbate the CI are summarized in a summary form and their association is documented, whether due to myocardial toxicity or dysfunction, the magnitude of their action, the possible mechanisms involved and the speed of the onset of HF. Drugs that can prolong the QT interval and induce torsade de pointes in these patients, in fact more predisposed, are also categorized according to risk. The drugs that may presuppose an added risk of sodium overload are listed, and the contents of this ion are given by presentation. Some complementary / alternative products that interact with drugs that are used in the treatment of cardiovascular pathology are defined. To finish, some general recommendations are listed to minimize the polypharmacy and improve the safety in the therapeutic field of these patients.
dc.language.isocat
dc.publisherDepartament de Salut
dc.publisherServei Català de la Salut
dc.relation.ispartofseriesButlletí d'informació terapèutica;28(6)
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.sourceScientia
dc.subjectInsuficiència cardíaca
dc.subjectCor - Efecte dels medicaments
dc.subjectMedicaments - Interacció
dc.subject.meshHeart Failure
dc.subject.meshTorsades de Pointes
dc.subject.meshDrug-Related Side Effects and Adverse Reactions
dc.titleRiscos dels medicaments en la insuficiència cardíaca
dc.typeinfo:eu-repo/semantics/article
dc.subject.decsinsuficiencia cardíaca
dc.subject.decstorsades de pointes
dc.subject.decsefectos colaterales y reacciones adversas relacionados con medicamentos
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.audienceProfessionals
dc.contributor.authoraffiliation[Costa-Pagès J] Comissió d'Informació Terapèutica, Servei Català de la Salut (CatSalut), Generalitat de Catalunya, Barcelona, Spain.
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record